# SDR DALA2024040204019

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,844 hours, 1,966 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3405 -ATB- DUE TO PYLON PANEL FOUND ON RUNWAY AFTER TAKEOFF. CORRECTIVE ACTION: FOUND NUMBER 1 ENGINE PYLON AFT OUTBOARD PANEL MISSING. REPAIRED FRAME AND FASTENER MOUNTS AND REPLACED PANEL PER ERA 616876-14. OK FOR SERVICE. (4824266)
